Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 402540, 4 pages
http://dx.doi.org/10.1155/2014/402540
Research Article

On the Sum of Reciprocal Generalized Fibonacci Numbers

School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 19 August 2014; Accepted 26 November 2014; Published 10 December 2014

Academic Editor: Antonio M. Peralta

Copyright © 2014 Pingzhi Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Holliday and T. Komatsu, “On the sum of reciprocal generalized Fibonacci numbers,” Integers, vol. 11, no. 4, pp. 441–455, 2011. View at Google Scholar
  2. E. Kılıç and T. Arıkan, “More on the infinite sum of reciprocal Fibonacci, Pell and higher order recurrences,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7783–7788, 2013. View at Publisher · View at Google Scholar
  3. T. Komatsu, “On the nearest integer of the sum of r eciprocal Fibonacci numbers, A-portaciones,” Matematicas Investigacion, vol. 20, pp. 171–184, 2011. View at Google Scholar
  4. T. Komatsu and V. Laohakosol, “On the sum of reciprocals of numbers satisfying a recurrence relation of order s,” Journal of Integer Sequences, vol. 13, no. 5, Article ID 10.5.8, pp. 1–9, 2010. View at Google Scholar
  5. H. Ohtsuka and S. Nakamura, “On the sum of reciprocal Fibonacci numbers,” The Fibonacci Quarterly, vol. 46-47, no. 2, pp. 153–159, 2008-2009. View at Google Scholar
  6. R. Ma and W. Zhang, “Several identities involving the Fibonacci numbers and Lucas numbers,” The Fibonacci Quarterly, vol. 45, no. 2, pp. 164–170, 2007. View at Google Scholar
  7. Z. Xu and T. Wang, “The infinite sum of the cubes of reciprocal Pell numbers,” Advances in Difference Equations, vol. 2013, article 184, 2013. View at Publisher · View at Google Scholar
  8. Z. Wenpeng and W. Tingting, “The infinite sum of reciprocal Pell numbers,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 6164–6167, 2012. View at Google Scholar
  9. W. Zhang and T. Wang, “The infinite sum of reciprocal of the square of the Pell numbers,” Journal of Weinan Teacher's University, vol. 26, pp. 39–42, 2011. View at Google Scholar